# SDR AALA202306294126

- Difficulty date: June 26, 2023
- Submitted: June 29, 2023
- Operation: Air carrier
- Aircraft: N959AN
- Make and model: Boeing 737823
- Aircraft serial: 30828
- Aircraft time: 62,758 hours, 26,643 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door Latch
- Part number: UNKNOWN
- Condition: Out Of Adjust
- Location: Zone 900 - Lav/G
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FORWARD LAVATORY  DOOR DIFFICULT TO OPEN / CLOSE. **SUPPLEMENTAL REPORT FOR AALA202306284126: MAINTENANCE FOUND DOOR LATCH OUT OF ADJUSTMENT. ADJUSTED AND LUBRICATED DOOR LATCH PER AMM 52-50-00.** (CLOSED)
